MathSciNet Relay Station
MathSciNet bibliographic data
MR1935687 03D05 (03B25 05C99 68Q45 68R10)
Caucal, Didier On infinite transition graphs having a decidable monadic theory. Theoret. Comput. Sci. 290 (2003), no. 1, 79–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement